MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION INFINITY 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION INFINITY 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.The method, results and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient experienced erosion at the ipg pocket site in the patient's left chest.
 
Event or Problem Description
Follow-up information confirmed the during the revision, the ipg was repositioned deeper in the pocket to resolve this issue.
 
Additional Manufacturer Narrative
A case of erosion was reported to abbott.The ipg was revised and the issue was resolved.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
Follow up information received that the patient underwent a revision on (b)(6) 2020.

Brand Name
INFINITY 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10540813
Report Number1627487-2020-31494
Device Sequence Number3110701
Product Code MHY
UDI-Device Identifier05415067020253
UDI-Public05415067020253
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2021
Device Model Number6661
Device Catalogue Number6661
Device Lot Number6865520
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/28/2020
11/30/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date11/11/2020
12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight65